HYPEREX SYRUP

(bottle of 60 ML syrup)

Biostrass Health Sciences Pvt Ltd

Composition: Paracetamol 125mg + Promethazine 2.5mg

bottle

Rs.27.90 Rs.28.47 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Uses

Promethazine is used in the treatment of allergic disorders.

How it works

Promethazine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness.

Substitutes

EMISPAN H 125MG/2.5MG SYRUP

(bottle of 60 ML syrup)

Unimarck Healthcare Ltd

Rs.32.31 pay 13.49% more

FEBRINIL P 125 MG/2.5 MG SYRUP

(bottle of 60 ML syrup)

Maneesh Pharmaceuticals Ltd

Rs.17.58 save 38.25% more

FEVRIL 125MG/2.5MG SYRUP

(bottle of 30 ml Syrup)

Meyer Organics Pvt Ltd

Rs.49.50 pay 73.87% more

IBUPROM 125 MG/2.5 MG SYRUP

(bottle of 60 ml Syrup)

Mcastro Pharma

Rs.29.43 pay 3.37% more
12 Substitutes View All